# SDR AALA201703219013

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 19,021 hours, 6,959 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325060
- Condition: Failed
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR DURING CRUISE 350. FOUND A BAD BALLAST AT 2L DOOR CEILING LIGHT. REPLACED LIGHT ASSEMBLY.  AIRCRAFT WAS GROUNDED.
